# SDR DALA2017022101417

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 56,982 hours, 22,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN EMERGENCY AISLE LIGHTS INOPERATIVE AT SEAT LOC 11 THRU 15 AND SEAT 24. MAINTENANCE REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51. ALL OPS CHECKED NORMAL.
